JORDAN GROUPS AND ALGEBRAIC SURFACES

T. A.T.I.A.N.A. BANDMAN, Y. U.R.I.G. ZARHIN

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove that an analogue of Jordan’s theorem on finite subgroups of general linear groups holds for the groups of biregular automorphisms of algebraic surfaces. This gives a positive answer to a question of Vladimir L. Popov.

Original languageEnglish (US)
Pages (from-to)327-334
Number of pages8
JournalTransformation Groups
Volume20
Issue number2
DOIs
StatePublished - Jun 26 2015

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'JORDAN GROUPS AND ALGEBRAIC SURFACES'. Together they form a unique fingerprint.

Cite this